# SDR SWAA2022061512043

- Difficulty date: May 26, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD UPPER STUB FRAME CRACKED / [01] LOCATED AND DRILLED NEW R1 FWD UPPER STUB FRAME P/N 141A8371U7 PER B737-700 SRM 51-10-02-0G-0.;[02] VERIFIED 1. OK TO TREAT AND PRIME;[03] TREATED AND PRIMER UPPER STUB FRAME AT R1 DOOR CUT OUT AREA PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[04] FRAME INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00CHF4K;[05] VERIFIED 4
